I am 72 years old & was diagnosed with type 2 diabetes in 2013. Have been taking 2000mgs Metformin twice daily ever since. Lately, and approximately 1 hour after having my nightly tablet, I have excessive saliva. Last night, I felt slightly nauseous in bed & stood up in time & a constant stream of saliva came out of my mouth - it was pretty scary because I had no control over it. The only thing that stopped it was for me to swallow hard 2 or 3 times. Please advise.
No responses have yet been posted. Add your response to this question.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 29 Jan 2014 • 6 answers
Posted 7 Nov 2014 • 2 answers
Posted 18 Jul 2016 • 2 answers
Metformin - I got diagnosed with type 2 back in like Nov. 2015... I believe I was about 250ish with?
Posted 13 Jan 2017 • 1 answer